Journal article icon

Journal article

The maximality principle revisited: on certain optimal stopping problems

Abstract:

We investigate the optimal stopping problems involving the supremum of a diffusion. The starting point is the link between works of Peskir and Meilijson, which we describe in a unified manner. The description developped follows mainly the work of Peskir and relies on the maximality principle which links the existence and form of the solution to an optimal stopping problem with a special solution of a certain differential equaiton. We also discuss the so-called optimal Skorokhod embedding prob...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SEMINAIRE DE PROBABILITES XL
Volume:
1899
Pages:
309-328
Publication date:
2004-05-13
DOI:
ISSN:
0075-8434
Source identifiers:
188574
Language:
English
Keywords:
Pubs id:
pubs:188574
UUID:
uuid:8a2881c1-2914-4935-90dc-37acb65d0c59
Local pid:
pubs:188574
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP